# SDR DALA2022031001604

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 64,870 hours, 21,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 LT OVERWING EXIT SIGN LENS MISSING. CORRECTIVE ACTION: INSTALLED LT OVERWING EXIT SIGN COVER AS REQUIRED. (8431886)
